# SDR SWAA2022071114651

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CORRUGATED PLATE LOCATED ORSS 490 TRAILING EDGE AT RT WING 2022-305721 / [01] REPLACED CORRUGATED PLATE LOCATED ORSS 490 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 33 REV -. CORRUGATED PLATE P/N: 115A3760-1; P/O: 2022-161632. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED CORRUGATED PLATE LOCATED ORSS 490 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 33 REV -. CORRUGATED PLATE P/N: 115A3760-1; P/O: 2022-161632. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETE  IAW B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 33 REV -.
